# SDR CAL960055

- Difficulty date: January 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14880
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48044
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Rt Wing
- Part time: 34,534 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - INSPECTION FOUND A.75 INCH CRACK IN RIGHT WING LEADING EDGE RIB AFT BRACKET, LOCATED AT FORWARD SPAR UPPER CAP OUTBOARD OF NR 8 SLAT TRACK.  A NEW BRACKET WAS FABRICATED AND INSTALLED IAW SRM 51-60-0 AND 51-30-2.  (M)
